advertisement
Question
Posted by: Andy | 2010/07/05

AED''s

Hello. I have been on Keppra 1500mg p/day for 8 years now. Is it possible to now after all these years experience side-effects from the drug, like anxiety, insomnia, depression -symptoms which I never had before during the past 8 years?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Andy
It is unlikely that you will develop side effects after such long use. This may be additional to your current condition. Please discuss with your doctor, as you may need additional medication for the depression and anxiety.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/07/05

Hallo Andy
It is unlikely that you will develop side effects after such long use. This may be additional to your current condition. Please discuss with your doctor, as you may need additional medication for the depression and anxiety.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement